Hydrochlorothiazide and tinnitus

Common Questions and Answers about Hydrochlorothiazide and tinnitus

diovan

Avatar f tn 2002) Advancing age may also be accompanied by inner ear damage and tinnitus. Many medications also can cause tinnitus (see list below). Generally this is thought to arise from their effect on the cochlea (inner ear).
1398693 tn?1343684738 My Dr. prescribed Hydrochlorothiazide for my HBP on Saturday I started it and after 3 days I’m finding that I am getting more dizzy and I can’t stand without holding on to something also the ringing in my ears is louder than in the past couple of days. Is it supposed to be like this? Having High Blood is new to me and I’ve never felt this way before.
Avatar n tn As a result our cardiologist put her on Metoprol 75 mg. Her blood pressure has returned to normal He also performed a stress test and echo on her. The echo showed that she has excess water around the heart and it is squeezing on the heart. He prescribed hydrochlorothiazide. My questions are: 1. Is this something serious? 2. Can this medicine help her control this? 3. Does she need to be taking this medicine for a long time? 4. How did this issue started to begin with?
Avatar n tn I have been on Coreg, Enapril and Hydrochlorothiazide, for the past three years. During this time my legs have started tingling and feet are so sensitive, I can hardly wear shoes. My legs feel cold all the time and pains in my toes when walking sometimes. My knees hurt really bad also. I have been reading about side effects of the Three medications I take, they all mention side effects of pain like the ones I have experienced.
Avatar f tn All of a sudden food tastes extra salty w/ no added salt. I am on hydrochlorothiazide, but have been on this for 3 months and this hasn't hapened until recently. What could it be?
Avatar n tn The 25 or 12.5 is the amount of hydrochlorothiazide, a common diuretic used to eliminate water, that is added to the Avalide. So in this case, you are getting 300mg of irbesartan and 25 mg of hydrochlorothiazide. It's a duel treatment for hypertension and is very normal.
1139187 tn?1355706647 I know how you feel. I went many years and saw several ear doctors who said I just have tinnitus and hearing loss and I just have to deal with it! Went to the specialist (otolaryn.), he ran every test in the book and by process of elimination, diagnosed me with meniere's disease. Some people get relief using Gingko biloba (to dilate the capillaries to the ear). I hope this helps - it's another avenue for you to check into. Good luck! If you have any questions let me know.
Avatar n tn Every morning I take atenolol 50 mg; spironolactone 25 mg; hydrochlorothiazide 25 mg; lispinopril 40 mg but just had a round of tachycardia. Observation for 23 hours and a stress test all turned out negative. We are planning a long car trip in the near future. Would a 50 mg tablet of atenolol be first aid, if tachycardia appeared in area where doctor was some distance away? That assumes that pressure techniques--bearing down as if bowel movement or massaging the neck.
1398693 tn?1343684738 Thank you so much for the information I knew that there are medications that didn't deplete potassium but I couldn't find which ones. right now I'm taking hydrochlorothiazide and Lisinopril and when I started to take the hydrochlorothiazide I kept ending up in the hospital because my potassium level kept dropping mainly because I have had some problems with diarrhea so no matter how much potassium rich foods I hate I couldn't keep my potassium level any higher than 3.
Avatar n tn I have been taking Lisinopril and Hydrochlorothiazide (HTCZ) for high blood pressure since May 2007. Recently I have a feeling that the Hydrochlorothiazide is not working as it used to be. Will HCTZ lose its effectiveness after a certain number of years? Anyone know the answer or having similar experience, please let me know. Thank You In Advance For Your Reply.
Avatar n tn My MD put me on Hyzaar for hypertension. Previously I had been on Cozaar but she changed it to Hyzaar for the added benefit of the diuretic. I noticed my drug company autosubbed generic Losortan. The bottle doesn't say anything about hydrochlorothiazide being included. Could I be getting the wrong thing, or should I assume some form of hydrochlorothiazide is included?
Avatar n tn 25 Dan, Tinnitus refers to a persistent ringing or whistling sound in the ear, which may be caused by medical disorders such as various ear diseases, anemia, or hypertension. There is also a high co-morbidity of tinnitus and psychiatric disorders such as Panic Disorder, and some other anxiety states. I would recommend that you consult your primary care physician for a complete medical check-up to rule out medical causes of your tinnitus.
Avatar f tn It went back to normal/borderline over the past couple of days, however I also started taking Hydrochlorothiazide the morning after the spike (prescribed by my ENT for pressure and tinnitus in my left ear). So I guess my question is, is the low heart rate normal with that type of BP spike? They did an echocardiogram when I was hospitalized after my baby was born and said it was fine and my EKG's were fine, etc. Obviously with my anxiety, this still worries me.
Avatar n tn If Zoloft curbs stress and anxiety, and stress aggravates tinnitus, there may be just a cause and effect relationship, and not necessarily a medical relationship between the two. I'm sure other health factors could be involved as well.
Avatar n tn Re: Xanax and Tinnitus HFHS.
Avatar n tn You need to undergo complete ear examination supported by brain CT if needed. As such there is no relationship exists between the allergy and tinnitus. Tinnitus can be seen only if you have taken a long term drug like pseudoephedrine for nasal congestion. You need avoid such drugs. I suggest you to consult a ENT specialist and get a detailed evaluation otherwise psychological evaluation for auditory hallucination is advised.
Avatar m tn I wonder if SSHL must be accompanied by tinnitus and balance problems. Also I do not know whether tinnitus will consume more bodily energy or not. It seems to me that I have to eat more since the occurrence of tinnitus. Does the noise of tinnitus mean a continous energy consumption? My neck is also somewhat stiff. I wonder if this has connection with tinnitus and hearing loss. Any comments would be appreciated.
Avatar f tn I will be transitioning to propanolol 20 mg (and hydrochlorothiazide) twice daily soon - my doctor wants me to transition by taking propanolol - 1/2 of 20 mg twice a day for one week and then the full 20 mg twice daily. Why? Won't that cause rebound hypertension? Thanks.
Avatar n tn I have had a thyroid issue for 9 years and I have dealt with Tinnitus on and off throughout. Last night I woke up with major ringing in my left ear and I would say a 25% loss in hearing. I went to the doctor this morning they do believe it may be caused by the Thyroid since I am way off still on my labwork results. Also, I do notice and I don't know if this is part of it but when I drink alcohol I tend to get the ringing that night and last night I had a glass of wine while out.
Avatar m tn I AM TAKING HYDROCHLOROTHIAZIDE 25MG. I HAVE BEEN TAKEN THEM FOR 3 YRS NOW. THIS MEDICATION JUST STOP WORKING. MY DOCTOR WANTS TO ADD ANOTHER MEDICATION FOR ME TO TAKE. DOES THIS EVER GET BETTER. STAYS THE SAME OR DO THE MEDICATION YOU ARE TAKE ALWAYS GET ADJUSTED. UNTIL YOU ARE TAKEN 10 DIFFERENT MEDICATION. This discussion is related to <a href='/posts/show/251929'>blood presure medication</a>.